Alert archive / Delaware / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 17, 2011, 8:00 PM EDT for Sussex County, Delaware. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 8:00 PM EDT (00:00 UTC)
- Expired
- Jun 17, 2011, 9:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 17 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 801 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1655 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
314
WWUS81 KPHI 180000
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT FRI JUN 17 2011
DEZ003-004-180100-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
800 PM EDT FRI JUN 17 2011
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF EASTON...MOVING EAST AT 45
MPH. THE THUNDERSTORM WILL BE NEAR BLADES...SEAFORD AROUND 815
PM...SYCAMORE...LAUREL AROUND 830 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM...ALONG WITH HEAVY RAIN.
LAT...LON 3847 7571 3883 7573 3884 7555 3890 7549
3892 7541 3895 7539 3894 7530 3883 7521
3879 7511 3868 7508 3868 7512 3865 7511
3865 7508 3861 7506 3846 7503 3844 7516
$$
JJMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 17, 6:52 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 17, 6:52 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 652 PM EDT FRI JUN 17 2011 .SYNOPSIS... A WEAK COOL FRONT IS CRAWLING SOUTHEASTWARD FROM PENNSYLVANIA AND MAY NOT MOVE COMPLETELY PASS SOUTH OF OUR AREA UNTIL SUNDAY MORNING AS LOW PRESSURE DRIFTS EAST FROM THE DELMARVA. A STRONG LOW PRESSURE SYSTEM IN THE PLAIN STATES WILL LIFT TOWARD THE GREAT LAKES DURING THE MIDDLE OF NEXT WEEK, LIFTING A WARM FRONT THROUGH OUR AREA WEDNESDAY, FOLLOWED BY A COLD FRONT BY THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... A MID/UPPER LOW WILL CONTINUE TO FLATTEN OUT AS IT MOVES THROUGH THE AREA LATE THIS AFTERNOON/EVENING. A SURFACE FRONTAL BOUNDARY WILL SLOWLY CROSS THE AREA TONIGHT, THEN IS EXPECTED TO BEGIN TO STALL TO OUR SOUTH. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AS THE TEMPERATURES WARMED AND THE MID/UPPER LOW CONTINUES TO MOVE EASTWARD. PW VALUES ARE AROUND 1.5 INCHES, AND THERE IS A LITTLE BIT OF INSTABILITY AND SHEAR, SO ANY SHOWERS/THUNDERSTORMS ACROSS THE AREA COULD CONTAIN FREQUENT LIGHTNING, GUSTY WINDS, SMALL HAIL, AND HEAVY RAIN. WE ARE NOT EXPECTING ANY SEVERE STORMS OR FLASH FLOODING, BUT THE USUAL STREET AND POOR DRAINAGE FLOODING IS POSSIBLE IN THE HEAVIEST DOWNPOURS. MOS TEMPERATURES WERE CLOSE TO EACH OTHER, SO WE TOOK A BLEND OF THE TWO. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/... THE FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK SEEMS TO BE UNSETTLED AND A LITTLE UNCERTAIN AT THIS TIME. THE AFOREMENTIONED FRONTAL BOUNDARY IS EXPECTED TO STALL TO OUR SOUTH THIS WEEKEND, WHILE A COUPLE OF WAVES OF LOW PRESSURE ARE EXPECTED TO DEVELOP ALONG THE BOUNDARY AND MOVE TOWARD THE AREA. COINCIDENTALLY, SEVERAL SHORTWAVES ARE EXPECTED TO MOVE ACROSS THE AREA AS WELL, WHICH COULD LEAD TO AN UNSETTLED PERIOD. HOWEVER, THE MODELS ARE NOT GIVING US VERY GOOD CONSENSUS ON TIMING AND PLACEMENT FOR SOME OF THE FEATURES. SATURDAY MAY BE THE DRIEST DAY, AS THERE IS NOT ANY STRONG SHORTWAVES EXPECTED IN THE NORTHWEST FLOW ALOFT. HOWEVER, WE DID DECIDE TO INCLUDE A SLIGHT CHANCE AS THERE WILL BE SOME INSTABILITY AND PW VALUES WILL BE AROUND 1 TO 1.5 INCHES, SO WE MAY GET AN ISOLATED SHOWER/THUNDERSTORM. FOR TEMPERATURES, WE TOOK A BLEND OF THE MAV/MET MOS AS THEY WERE PRETTY CLOSE, BUT WEIGHTED MORE TOWARD THE HIGHER MAV MOS. FOR SATURDAY NIGHT INTO SUNDAY, THE GFS IS A LITTLE FASTER WITH THE SHORTWAVE AND SURFACE LOW PRESSURE RIDING ALONG THE FRONTAL BOUNDARY THAN MOST OF THE OTHER MODELS. MOST OF THE MODELS DO AGREE THAT THERE IS A CHANCE OF PRECIPITATION, ESPECIALLY FOR OUR SOUTHERN AREAS SATURDAY NIGHT INTO SUNDAY AS THE FIRST LOW MOVES JUST TO OUR SOUTH. AGAIN TEMPERATURE WISE, WE TOOK A A BLEND OF THE MAV/MET MOS, BUT WEIGHTED MORE TOWARD THE HIGHER MAV MOS. FOR SUNDAY NIGHT INTO MONDAY, ANOTHER SHORTWAVE AND SURFACE LOW PRESSURE SYSTEM WILL CROSS THE AREA. JUST LIKE THE PREVIOUS 24 HOUR PERIOD, MOST MODELS AGREE THAT THERE IS A CHANCE OF PRECIPITATION FOR MUCH OF THE AREA, BUT THE LOW MAY CROSS CLOSER TO OUR AREA, OR RIGHT OVER, SO THE BEST CHANCE MAY BE EVERYWHERE. WE WENT PRETTY CLOSE TO GFS MOS FOR TEMPERATURES ON MONDAY, WHICH IS PRETTY CLOSE TO WHAT MODEL 850 MB TEMPERATURES WOULD TRANSLATE TO ACROSS THE AREA. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... THE UPPER PATTERN IN THE LONG TERM WILL FEATURE RIDGING OVER THE SERN CONUS GIVING WAY TO SOME TROUGHING OVER THE NE USA NEXT WEEKEND. THIS EXTENDED PERIOD WILL AVERAGE WARMER THAN NORMAL FOR LATE JUNE WITH THE HOTTEST DAY IN THIS SCENARIO CURRENTLY EXPECTED TO BE NEXT THURSDAY WHEN MAX TEMPS IN THE VALLEYS AND COASTAL PLAIN AWAY FROM WATER SHOULD REACH THE LOW TO MID 90S. THE PATTERN IS SOMEWHAT UNSTABLE AND IT WAS DIFFICULT TO DIFFERENTIATE BEST CHANCE FOR CONVECTION WITH THE MULTITUDE OF DISTURBANCES ALOFT AND ASSOCIATED PIECES OF W AND CAA IN THE LOW LVLS. THERE IS BASICALLY A CHANCE POP EVERYDAY. THE DAILIES... MON NIGHT...LESS THAN AVERAGE CONFIDENCE ON POPS AND WIND DIRECTION. A WEAK FRONT IN THE MID ATLC STATES MAY BE PRODUCING THUNDERSTORMS. TUESDAY...12Z EC AND GFS DIFFER. RAISED THE HPC POP GUIDANCE A BIT CLOSER TO THE 12Z EC BUT WITH LESS THAN AVG CONFIDENCE. SAME WEAK FRONTAL SYSTEM IN THE AREA. IT COULD BE GENERATING A PERIOD OF TSTMS. WEDNESDAY...WAA AND A CHANCE FOR TSTMS AS IT APPEARS MORE UNSTABLE ARRIVES FROM THE W. THURSDAY...LOOKS HOT AND HUMID WITH ANY PREDAWN TSTMS TEMPORARILY DISSIPATING OR PUSHING OUT TO SEA. THE HEAT INDEX SHOULD RISE INTO THE 95-100 RANGE FROM KTTN SOUTHWESTWARD AND COULD SEE THE NEED FOR AT LEAST AN URBAN HEAT ADVISORY. AN APPROACHING COOL FRONT SHOULD SPAWN TSTMS THAT CROSS OUR AREA IN THE AFTN OR NIGHT. CONFIDENCE ON TEMPS ABV AVG AND CONFIDENCE ON POPS AVG. FRIDAY...THE INITIAL COOL FRONT MAY DIE OUT AT THE EXPENSE OF ONE MORE SHORT WAVE DEPARTING THE WESTERN GREAT LAKES FRI MORNING AND FORMING A NEW COOL FRONT IN THE APPS THAT IF OCCURS...WOULD BE A TSTM GENERATOR. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. 651PM UPDATE. REST OF TONIGHT...VFR WITH ISOLATED TSTMS G30 KT AND R+ POSSIBLE PEA SIZE HAIL. MOST OF THE STORMS SHOULD BE OCCURRING IN E MD AND DEL BETWEEN NOW AND 5Z. PATCHY MVFR F IS POSSIBLY TOWARD MORNING AT THE COUNTRYSIDE TAF LOCATIONS. LIGHT WIND. SATURDAY...VFR. LIGHT WINDS WITH AFTERNOON SEA-BAYBREEZES VCNTY KMIV KACY KILG. OUTLOOK... VFR DRY WEATHER IS EXPECTED FOR SATURDAY EVENING. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS FROM LATE SATURDAY NIGHT INTO SUNDAY AS ANOTHER WEATHER SYSTEM DROPS INTO OUR REGION FROM THE NORTHWEST. WEAK HIGH PRESSURE IS ANTICIPATED TO BRING MAINLY DRY WEATHER FOR MONDAY AND TUESDAY. CONVECTION-RELATED, LATE NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS ARE POSSIBLE EACH DAY. && .MARINE... OTHER THAN MWS FOR CONVECTION THIS EVENING...NO HEADLINES. THE PRESENT MID LEVEL LOW AND ASSOCIATED SURFACE FRONT WILL MOVE EAST OVERNIGHT. CONVECTION IS POSSIBLE IN ADVANCE OF THE SYSTEM. OUTSIDE OF CONVECTION, WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. AFTER THAT, ALTHOUGH WEAK LOW PRESSURE SYSTEMS WILL PASS EITHER OVER OR JUST SOUTH OF THE SOUTHERN WATERS ON SUNDAY AND MONDAY, CONDITIONS ARE EXPECTED TO REMAIN SUB-ADVISORY THROUGH THE FORECAST (ALTHOUGH BOATING CONDITIONS WON'T BE IDEAL, AS CONVECTION IS AGAIN POSSIBLE WITH EACH). && .TIDES/COASTAL FLOODING... BASED ON VARIOUS GUIDANCE, THERE ISN'T SUFFICIENT EVIDENCE TO ISSUE ANY COASTAL FLOOD PRODUCTS FOR THE NEXT HIGH TIDE CYCLE (LATE THIS EVENING INTO THE OVERNIGHT PERIOD FROM THE ATLANTIC COAST UP TO THE TIDAL DELAWARE RIVER AND SATURDAY MORNING ALONG CHESAPEAKE BAY). WE WILL CONTINUE TO MONITOR THE TIDES, BUT ANY UNEXPECTED FLOODING WOULD BE QUITE MINOR IN NATURE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON/DRAG 651 NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...DRAG AVIATION...DELISI/DRAG 651 MARINE...DELISI/DRAG 651 TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 17, 3:52 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT FRI JUN 17 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-182000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 352 PM EDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE GUSTY WINDS... SMALL HAIL...HEAVY RAINFALL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HOT AND HUMID CONDITIONS WILL RETURN AGAIN TO THE AREA NEXT WEEK, POSSIBLY LEADING TO ADVISORY CONDITIONS ON THURSDAY. A COUPLE OF PERIODS OF STRONG THUNDERSTORMS ARE POSSIBLE AS WELL FOR THE MID TO LATTER PART OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-182000- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 352 PM EDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE GUSTY WINDS... SMALL HAIL...HEAVY RAINFALL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COUPLE OF PERIODS OF STRONG THUNDERSTORMS ARE POSSIBLE FOR THE MID TO LATTER PART OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-182000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE GUSTY WINDS... SMALL HAIL...HEAVY RAINFALL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COUPLE OF PERIODS OF STRONG THUNDERSTORMS ARE POSSIBLE FOR THE MID TO LATTER PART OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ROBERTSON
In the hours before
Special weather statement, Jun 17, 3:45 PM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT FRI JUN 17 2011
DEZ001-NJZ016-017-021-172045-
CUMBERLAND NJ-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
345 PM EDT FRI JUN 17 2011
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND...GLOUCESTER...NEW
CASTLE AND SALEM COUNTIES...
AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF MIDDLETOWN...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR SHILOH...BRIDGETON AROUND 400
PM...SOUTH VINELAND AND MILLVILLE AROUND 415 PM. OTHER THUNDERSTORMS
WERE SCATTERED AROUND THE AREA AS WELL...ALL MOVING IN AN EASTERLY
DIRECTION AT AROUND 25 MPH.
VERY HEAVY RAIN COULD FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING ARE
POSSIBLE WITH THESE STORMS.
LAT...LON 3916 7492 3921 7518 3929 7527 3929 7532
3934 7535 3946 7555 3958 7554 3958 7556
3946 7558 3937 7550 3932 7558 3935 7570
3968 7561 3984 7536 3988 7516 3978 7508
3978 7509 3960 7488 3951 7499 3943 7488
JJMLocal storm report, Jun 17, 3:53 PM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL BLAIRSTOWN 40.98N 74.96W
06/17/2011 M0.25 INCH WARREN NJ TRAINED SPOTTER
PEA SIZE HAIL
0322 PM HAIL GLASGOW 39.60N 75.75W
06/17/2011 M0.25 INCH NEW CASTLE DE PUBLIC
PEA SIZE HAIL
&&
EVENT NUMBER PHI1100271 PHI1100272
KEKSpecial weather statement, Jun 17, 4:48 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
448 PM EDT FRI JUN 17 2011
NJZ013-014-020-026-172145-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
448 PM EDT FRI JUN 17 2011
...STRONG THUNDERSTORMS WILL AFFECT COASTAL MONMOUTH AND
OCEAN COUNTIES...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF TOMS RIVER...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR AVON-BY-THE-SEA...WANAMASSA AROUND
445 PM...BRADLEY BEACH AND OCEAN GROVE AROUND 500 PM. ANOTHER
THUNDERSTORM NORTH OF LAVALLETTE IN OCEAN COUNTY WAS MOVING EAST AND
WILL BE ON THE COAST AROUND 5 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORM.
LAT...LON 4014 7402 3996 7404 3990 7406 3990 7409
3991 7409 3990 7411 3990 7421 4025 7421
4045 7411 4041 7399 4047 7402 4047 7399
4041 7396 4032 7396
FORECASTER:Local storm report, Jun 17, 4:56 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL BLAIRSTOWN 40.98N 74.96W
06/17/2011 M0.25 INCH WARREN NJ TRAINED SPOTTER
PEA SIZE HAIL
0322 PM HAIL GLASGOW 39.60N 75.75W
06/17/2011 M0.25 INCH NEW CASTLE DE PUBLIC
PEA SIZE HAIL
0433 PM HAIL EAST HANOVER 40.82N 74.36W
06/17/2011 M0.25 INCH MORRIS NJ CO-OP OBSERVER
PEA SIZE HAIL
&&
EVENT NUMBER PHI1100271 PHI1100272 PHI1100273
KEKSpecial weather statement, Jun 17, 7:02 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
702 PM EDT FRI JUN 17 2011
MDZ019-020-180000-
CAROLINE MD-TALBOT MD-
702 PM EDT FRI JUN 17 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE AND TALBOT COUNTIES...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 34 MILES WEST OF EASTON...MOVING EAST AT 35 MPH.
THE THUNDERSTORM WILL BE NEAR OXFORD...TILGHMAN ISLAND AROUND 730
PM...TRAPPE...WINDYHILL AROUND 745 PM AND FEDERALSBURG AROUND 800 PM.
BRIEF HEAVY DOWNPOURS...GUSTY WINDS AND CLOUD TO GROUND LIGHTNING
CAN BE EXPECTED AS THIS THUNDERSTORM MOVES THROUGH BETWEEN 730 AND
800 PM.
LAT...LON 3861 7609 3867 7622 3873 7625 3870 7627
3872 7631 3866 7635 3867 7636 3874 7635
3877 7640 3879 7638 3875 7635 3884 7630
3883 7621 3885 7620 3887 7611 3891 7575
3866 7572 3869 7590 3856 7605
JJMSpecial weather statement, Jun 17, 8:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT FRI JUN 17 2011
DEZ003-004-180100-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
800 PM EDT FRI JUN 17 2011
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF EASTON...MOVING EAST AT 45
MPH. THE THUNDERSTORM WILL BE NEAR BLADES...SEAFORD AROUND 815
PM...SYCAMORE...LAUREL AROUND 830 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM...ALONG WITH HEAVY RAIN.
LAT...LON 3847 7571 3883 7573 3884 7555 3890 7549
3892 7541 3895 7539 3894 7530 3883 7521
3879 7511 3868 7508 3868 7512 3865 7511
3865 7508 3861 7506 3846 7503 3844 7516
JJMNearby
Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.